Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 13, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Feb 12, 2016, 3:47 PM EST. It took effect at Feb 13, 2016, 5:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2016, 3:47 PM EST (20:47 UTC)
- In effect from
- Feb 13, 2016, 5:00 AM EST
- Expired
- Feb 13, 2016, 12:42 PM EST
- In force
- 8 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
373 WHUS72 KILM 122047 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 347 PM EST FRI FEB 12 2016 AMZ250-252-254-256-131000- /O.NEW.KILM.SC.Y.0013.160213T1000Z-160214T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 347 PM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 6 AM EST SUNDAY. * WINDS...NORTH 20 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 27
2 follow-up statements
794 WHUS72 KILM 130816 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 316 AM EST SAT FEB 13 2016 AMZ250-252-254-256-132000- /O.EXT.KILM.SC.Y.0013.160213T1000Z-160213T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 316 AM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTH 20 TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
023 WHUS72 KILM 131742 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1242 PM EST SAT FEB 13 2016 AMZ250-252-254-256-131845- /O.CAN.KILM.SC.Y.0013.000000T0000Z-160213T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1242 PM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ III
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 3:35 PM EST, 12 minutes earlier.
Area forecast discussion, Feb 12, 3:35 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
335 PM EST FRI FEB 12 2016
.SYNOPSIS...
AN ARCTIC COLD FRONT WILL CROSS THE AREA LATE TONIGHT AND BRING
THE COLDEST AIR OF THE SEASON THUS FAR THIS WEEKEND. A WARMUP
WILL BEGIN MONDAY WITH TEMPERATURES REBOUNDING TO NORMAL VALUES
AHEAD OF A STRONG LOW PRESSURE SYSTEM WHICH WILL BRING GOOD RAIN
CHANCES ON TUESDAY. SEASONABLE WEATHER WILL FOLLOW THROUGH LATE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 2 PM FRIDAY...EXPIRED THE WINTER WEATHER ADVISORY FOR ALL
COUNTIES EXCEPT MARLBORO...ROBESON...AND BLADEN WHERE THE THREAT
OF FREEZING RAIN REMAINS. BASED ON RADAR TRENDS PRECIP IS LIKELY
TO LINGER IN THESE AREAS FOR THE NEXT HOUR OR SO...HENCE THE
SHORT EXTENSION OF THE ADVISORY. SHORTWAVE MOVING INTO THE AREA IS
RESPONSIBLE FOR KICKING OFF THE LIGHT RAIN/FREEZING RAIN AND
HELPING TO STRENGTHEN THE SURFACE WAVE. PRECIP CHANCES RAPIDLY
DECREASE DURING THE AFTERNOON AS WAVE MOVES OFF THE COAST AND POST
WAVE SUBSIDENCE TAKES OVER. FORECAST SOUNDINGS DO POINT TO LOW
CLOUDS LINGERING INTO THE FIRST PART OF THE NIGHT BUT SKIES SHOULD
CLEAR AFTER MIDNIGHT.
STRONG COLD ADVECTION DEVELOPS LATE TONIGHT AS ARCTIC AIRMASS
STARTS SPILLING INTO THE REGION. 850 TEMPS DROP 12C TO 14C FROM
THIS EVENING TO SAT MORNING WITH LOWS FALLING INTO THE 20S.
STRONG ADVECTION WILL KEEP WINDS UP OVERNIGHT. THE COMBINATION OF
LOWS IN THE 20S COMBINED WITH WINDS AROUND 10 MPH NEAR DAYBREAK
WILL LEAD TO WIND CHILL VALUES IN THE TEENS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 300 PM FRIDAY...ARCTIC HIGH PRESSURE WILL BE CENTERED
ACROSS THE NORTHERN MISSISSIPPI VALLEY AT THE START OF THE PERIOD.
THIS IS THE FEATURE THAT WILL BRING THE COLDEST AND DRIEST AIR OF
THE SEASON. AS THIS ARCTIC HIGH IS BUILDING IN...IT WILL BRING
GUSTY NW TO N WINDS 20 TO 30 MPH. 850 MB TEMPS WILL DROP TO AROUND
MINUS 10 DEG C AND AS COLD AS MINUS 10 DEG C. AT THE
SURFACE...HIGH TEMPS ON SAT...EVEN WITH SUNSHINE...WILL STRUGGLE
TO REACH THE 40 DEGREE MARK AND ACROSS A GOOD PORTION OF THE
AREA...IT WILL FALL SHORT OF 40. IT WILL FEEL NEAR OR BELOW
FREEZING ALL DAY AND FOR MUCH OF THE TIME...ONLY IN THE 20S.
AS THE CENTER OF THE ARCTIC AIRMASS MOVES TO THE EASTERN THIRD OF
THE NATION...THE COLDEST NIGHT IS EXPECTED SAT NIGHT. VERY LOW
DEWPOINTS WILL ALLOW PLENTY OF ROOM FOR TEMPS TO DROP. WE ARE NOT
FORECASTING THE BOUNDARY LAYER TO COMPLETELY DECOUPLE WHICH SHOULD
KEEP RADIATIONAL COOLING FROM MAXIMIZING. HOWEVER... EVEN WITH
THAT...WE ARE FORECASTING LOWS IN THE TEENS TO AROUND 20. THIS WILL
BE A DOUBLE EDGED SWORD AS THE WIND CONTRIBUTION WILL MAKE IT FEEL
AS IF IT WERE ONLY IN THE SINGLE NUMBERS. IT IS LIKELY A WIND CHILL
ADVISORY WILL BE REQUIRED FOR MOST OF THE AREA SAT NIGHT.
RECORD LOWS/FORECAST FOR 2/14:
WILMINGTON: 5 DEG SET IN 1899/18
FLORENCE: 15 DEG SET IN 1968/18
NORTH MYRTLE BEACH: 17 DEG SET IN 1955/19
THEN ON SUN...NOT MUCH OF A WARMUP. TEMPS ARE NOT EXPECTED TO
RECOVER OUT OF THE 30S AND IT MAY TAKE UNTIL AFTERNOON ACROSS A GOOD
PORTION OF THE AREA BEFORE TEMPS EXCEED 32 DEG.
WE SHOULD BEGIN TO SEE CLOUDS INCREASE SUN AFTERNOON AND SUN NIGHT
AHEAD OF UPSTREAM SOUTHERN STREAM SYSTEM. AS THE CENTER OF HIGH
PRESSURE MOVES OFF THE NORTHEAST US COAST...A COASTAL TROUGH MAY
BEGIN TO TAKE SHAPE. MAY SEE SOME LIGHT SNOW FLURRIES OR ICE PELLETS
WEST OF INTERSTATE 95 DURING THE EARLY MORNING HOURS OF MON. WILL
INCLUDE A SLIGHT CHANCE FOR THIS RISK. THESE CLOUDS WILL HELP TO
INSULATE THE AREA AND COMBINED WITH AN ONSHORE FLOW WILL KEEP LOWS
FROM DROPPING BELOW THE MID AND UPPER 20S SUN NIGHT.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 300 PM FRIDAY...LOW PRESSURE SYSTEM WILL BE TAKING SHAPE
ACROSS THE GULF STATES ON MONDAY. THIS SYSTEM WILL MOVE E-NE
ACROSS THE SOUTHEAST RIDING ACROSS CENTRAL NORTH CAROLINA BY TUES
MORNING. CENTER OF LOW SHOULD REMAIN WEST OF LOCAL FORECAST AREA
KEEPING WARM AIR IN PLACE OVER THE COASTAL CAROLINAS. WINDS WILL
PICK UP OUT OF THE SOUTHEAST THROUGH MONDAY EVENTUALLY VEERING TO
THE SW-W THROUGH TUES AS SYSTEM LIFTS OFF TO THE NORTH. MOISTURE
THROUGH THE COLUMN WILL INCREASE THROUGH MONDAY WITH BEST MOISTURE
AND LIFT IN PLACE LATE MONDAY INTO EARLY TUES. THEREFORE EXPECT
CLOUDS TO THICKEN AND PCP TO INCREASE WITH PERIODS OF MODERATE TO
HEAVY RAIN OVERNIGHT MONDAY INTO EARLY TUES. QPF MAY BE UPWARDS OF
AN INCH BY TUES MORNING.
ONCE THIS SYSTEM PULLS AWAY ON TUES...ONE MORE MINOR SHORTWAVE
ROTATING AROUND THE MAIN MID TO UPPER TROUGH MAY PRODUCE SOME CLOUDS
AND LOW END PCP AS IT PASSES THROUGH MAINLY NORTH OVERNIGHT TUES
INTO EARLY WED MORNING. OTHERWISE EXPECT DRY WEATHER WED THROUGH
FRI.
THE SOUTHERLY FLOW AHEAD OF THIS LOW WILL PRODUCE A SHARP RISE IN
TEMPS ACROSS THE AREA. 850 TEMPS BELOW 0C WILL WARM TO 8C BRINGING
TEMPS BACK UP TOWARD NORMAL ON MONDAY AND AT OR ABOVE THROUGH THE
REMAINDER OF THE WEEK AS VERY BROAD MID TO UPPER TROUGH SHIFTS EAST
ALLOWING HEIGHTS TO RISE. ONCE TROUGH AXIS CROSSES THE COAST EARLY
THURS...MAY SEE A BRIEF COOLING BEFORE H5 HEIGHTS RISE LATE THURS
INTO FRI AS RIDGE BUILDS OVER THE SOUTHEAST. AT THE SAME TIME...SFC
HIGH SHIFTS OFF THE COAST BY FRI ALLOWING FOR WARMER SOUTHERLY FLOW
TO DEVELOP BY FRI. THEREFORE MAY SEE A LITTLE DIP IN TEMPS ON THURS
BUT OVERALL WARMING TREND THROUGH THE WEEK.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AS OF 18Z...CURRENTLY KLBT IS THE TAF WITH THE MOST WINTRY MIX.
THE PRECIPITATION IS EXPECTED TO CONTINUE FOR THE 1ST 3 HOURS OF
THE FORECAST THEN CLEAR OUT. CEILING AND SKY CONDITIONS CONTINUE
TO FALL INTO THE MVFR CATEGORY WITH A FLIRT AT THE COAST WITH SOME
IFR AT THE COASTAL TAF SITES. AS LOW PRESSURE OFF THE COAST PULLS
AWAY ALL SITES SHOULD SWITCH TO IFR BETWEEN 02 AND 04 UTC.
A STRONG SURGE OF COLD AIR IS EXPECTED BY MORNING SATURDAY AND
NORTHWEST WIND OF 12 TO 16 KT ARE EXPECTED WITH WIND GUST
INCREASING AFTER 13 UTC.
EXTENDED OUTLOOK...PREDOMINATELY VFR. UNSETTLED WEATHER ON MONDAY
AND TUESDAY WITH PRECIPITATION.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 200 PM FRIDAY...NORTHERLY FLOW THIS AFTERNOON WILL BECOME
NORTHWEST THIS EVENING AND OVERNIGHT AS SURFACE WAVE OFF THE COAST
BECOMES MORE DEFINED. THE LOW WILL EXIT NORTHEAST TONIGHT WITH
WEST TO NORTHWEST FLOW WEAKENING. DURATION OF LIGHT WINDS WILL BE
BRIEF AS STRONG COLD ADVECTION DEVELOPS SHORTLY AFTER MIDNIGHT
AND OFFSHORE FLOW INCREASES. SUSTAINED WINDS AS HIGH AS 20 KT ARE
EXPECTED BY THE END OF THE PERIOD WITH OCCASIONAL GUSTS IN EXCESS
OF 25 KT POSSIBLE. SEAS WILL BUILD IN RESPONSE TO THE INCREASE IN
WINDS BUT BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
HEADLINE CRITERIA.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 300 PM FRIDAY...WILL INITIALIZE WITH A MARGINAL SMALL CRAFT
ADVISORY. AS ARCTIC AIR BUILDS ACROSS THE WATERS...SHOULD SEE WINDS
TO 20 TO 25 KT AND SEAS OF 4 TO 7 FT...HIGHEST ACROSS THE OUTERMOST
WATERS WITH 7 FT RESTRICTED TO THE OUTERMOST NORTHERN WATERS.
CONDITIONS SHOULD REMAIN NEAR OF JUST ABOVE SMALL CRAFT ADVISORY
LEVELS SAT NIGHT...THEN AS THE CENTER OF THE HIGH NEARS...WINDS AND
SEAS WILL SUBSIDE SUN AND SUN NIGHT. A COASTAL TROUGH MAY DEVELOP IN
CLOSE PROXIMITY SUN NIGHT. THE WIND DIRECTION WILL BE NNW TO N SAT
AND SAT NIGHT AND THEN VEER TO NE SUN AND THEN BECOME E OR SE SUN
NIGHT.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 300 PM FRIDAY...DEEPENING LOW PRESSURE WILL RIDE ACROSS THE
GULF STATES INTO THE CAROLINAS BY EARLY TUES AND OFF THE MID
ATLANTIC COAST BY TUES NIGHT. THIS SYSTEM WILL PRODUCE INCREASING
ON SHORE SE WINDS ON MONDAY UP TO 15 TO 25 KT PUSHING SEAS
RAPIDLY UP FROM LESS THAN 3 FT EARLY MONDAY UP CLOSE TO 8 TO 10 FT
OVERNIGHT MONDAY AND POSSIBLE INCREASING FURTHER AS WINDS BEGIN TO
VEER AND STRENGTHEN FURTHER OUT OF THE S-SW BY TUES MORNING. SMALL
CRAFT CONDITIONS WILL DEVELOP BY MON EVENING. SEAS MAY INCREASE
FURTHER THROUGH TUES BUT WINDS WILL CONTINUE TO VEER AS LOW LIFTS
OFF TO THE NORTH ALLOWING A STRONGER WESTERLY OFF SHORE FLOW TO
DEVELOP AND KEEPING HIGHEST SEAS IN THE OUTER WATERS BY TUES AFTN.
WNA SHOWS PEAK IN SEAS UP NEAR 11 FT NEAR FRYING PAN SHOALS BY
TUES AFTN.
WESTERLY FLOW WILL CONTINUE THROUGH TUES NIGHT INTO WED AS IT
DIMINISHES IN STRENGTH DOWN TO 10 TO 15 KT. EXPECT SEAS TO DROP
DOWN BELOW SCA THRESHOLDS BY LATE WED.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 3 AM EST
SATURDAY FOR NCZ107.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 6 AM EST SUNDAY FOR
AMZ250-252-254-256.
&&
NEAR TERM...III
SHORT TERM...RJD
LONG TERM...RGZ
AVIATION...DRHHazardous weather outlook, Feb 12, 3:19 PM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 319 PM EST FRI FEB 12 2016 AMZ250-252-254-256-132030- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 319 PM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY SATURDAY...AND AGAIN MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ099-105-106-108>110-SCZ023-024-032-033-039-053>056-132030- COLUMBUS-INLAND PENDER-COASTAL PENDER-COASTAL NEW HANOVER- INLAND BRUNSWICK-COASTAL BRUNSWICK-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 319 PM EST FRI FEB 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW TEMPERATURES LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING WILL DROP INTO THE TEENS WITH WIND CHILL VALUES NEAR 5 DEGREES. A WIND CHILL ADVISORY MAY BE REQUIRED. MINIMUM RELATIVE HUMIDITY NEAR 30 PERCENT WITH GUSTY NORTHWEST WINDS SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-SCZ017-132030- ROBESON-BLADEN-MARLBORO- 319 PM EST FRI FEB 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW TEMPERATURES LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING WILL DROP INTO THE TEENS WITH WIND CHILL VALUES NEAR 5 DEGREES. A WIND CHILL ADVISORY MAY BE REQUIRED. MINIMUM RELATIVE HUMIDITY NEAR 30 PERCENT WITH GUSTY NORTHWEST WINDS SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-132030- INLAND NEW HANOVER- 319 PM EST FRI FEB 12 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW TEMPERATURES LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING WILL DROP INTO THE TEENS WITH WIND CHILL VALUES NEAR 5 DEGREES. A WIND CHILL ADVISORY MAY BE REQUIRED. MINIMUM RELATIVE HUMIDITY NEAR 30 PERCENT WITH GUSTY NORTHWEST WINDS SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 12, 1:47 PM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
147 PM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM SLEET 8 NW LUMBERTON 34.71N 79.11W
02/12/2016 E0.0 INCH ROBESON NC PUBLIC
CURRENTLY REPORTING SLEET WITH TEMP OF 31F. ICE HANGING
FROM MAILBOX.
&&
EVENT NUMBER ILM1600033
RGZThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:02 AM EST | Coastal Flood Advisory | ILM | New Hanover | 11 hr |
| Feb 12, 3:28 PM EST | Coastal Flood Advisory | ILM | New Hanover | 12 hr |
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.